# SDR MASA200600195

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,204 hours, 5,364 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6486 ELP - CAPTAIN REPORTED THAT THE FWD PBE VSI IS PROTRUDING.  MX FOUND PBE TO BE SERVICEABLE PER THE ESSEX PB/E CORP REFERENCE AND PROCEDURES MANUAL.
